# SDR DALA2018100305847

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 49,320 hours, 34,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN ABOVE THE DOOR TO THE AFT ACCESSORY COMPARTMENT IS INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY BASE AND THE LIGHT RETURNED TO NORMAL OPERATION. (LP #5111438)
